Journal of Mathematical Sciences

, 177:589 | Cite as

Maximally movable spaces of Finsler type and their generalization



In this paper, we consider some generalization of maximally movable spaces of Finsler type. Among them, there are locally conic spaces (Riemannian metrics of their tangent spaces are realized on circular cones) and generalized Lagrange spaces with Tamm metrics (their tangent Riemannian spaces admit all rotations). On the tangent bundle of a Riemannian manifold, we study a special class of almost product metrics, generated Tamm metric. This class contains Sasaki metric and Cheeger–Gromol metric. We determine the position of this class in the Naveira classification of Riemannian almost product metrics.


Tangent Bundle Riemannian Space Tangent Cone Finsler Space Constant Sectional Curvature 


  1. 1.
    O. Gil-Medrano, “Geometric properties of some classes of Riemannian almost-product manifolds,” Rend. Circ. Mat. Palermo, 32, No. 3, 315–329 (1983).MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    M. Matsumoto, Foundation of Finsler Geometry and Special Finsler Spaces, Kaiseisha Press (1986).Google Scholar
  3. 3.
    A. Moor, “Entwicklung einer Geometrie der allgemeiner metrischen Linienelement Raume,” Acta Sci. Math., 17, No. 1–2, 85–120 (1956).MathSciNetMATHGoogle Scholar
  4. 4.
    A. M. Naveira, “A classification of Riemannian almost-product manifolds,” Rend. Mat. Appl., 3, No. 3, 577–592 (1983).MathSciNetMATHGoogle Scholar
  5. 5.
    V. I. Panzhensky, “On isometry groups of the linear-element metric spaces,” deposited at VINITI (1981).Google Scholar
  6. 6.
    V. I. Panzhensky, “On linear elements space of the nonpotencial metric with the isometry group of maximal dimension,” in: Problems in Differencial Geometry in the Whole [in Russian], Leningrad State Pedagogical Institute, Leningrad (1983), pp. 91–95.Google Scholar
  7. 7.
    V. I. Panzhensky, “Some problems in geometry of linear-element metric spaces,” deposited at VINITI (1984).Google Scholar
  8. 8.
    V. I. Panzhensky and O. V. Sukhova, “on geometry of spaces with Tamm metric,” in: Laptev Readings, Penza State Pedagogical University, Penza (2004), pp. 93–99.Google Scholar
  9. 9.
    H. Rund, The Differential Geometry of Finsler Spaces, Springer-Verlag (1959).Google Scholar
  10. 10.
    H. S. Wang, “On Finsler spaces with completely integrable equations of Killing,” J. London Math. Soc., 22, 5–9 (1947).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Penza State Pedagogical UniversityPenzaRussia

Personalised recommendations